Items where Year is 2011

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | E | H | K | L | S | T | U
Number of items: 17.

B

Ballico, E. (2011) An upper bound for the X-ranks of points of \Bbb Pn in positive characteristic. Albanian J. Math., 5 (1). pp. 3-10.

Beshaj, Lubjana and Hoxha, Valmira and Shaska, Tony (2011) On superelliptic curves of level n and their quotients, I. Albanian J. Math., 5 (3). pp. 115-137.

E

Eghbali, N. (2011) Stability of cubic functional equation in non-Archimedean \scr L-fuzzy normed spaces. Albanian J. Math., 5 (1). pp. 47-53.

Elezi, A. and Shaska, T. (2011) Quantum codes from superelliptic curves. Albanian J. Math., 5 (4). pp. 175-191.

Eskandani, G. Z. and Rassias, J. M. and Zarghami, R. (2011) Generalized Hyers-Ulam stability of derivations in proper Lie CQ*-algebras. Albanian J. Math., 5 (3). pp. 151-164.

H

Hashorva, Enkelejd (2011) A convolution identity for exchangeable risks. Albanian J. Math., 5 (1). pp. 41-43.

Hussain, Sabir and Ahmad, Bashir (2011) On γ-semi-θ-closed sets and locally γ-s-regular spaces. Albanian J. Math., 5 (2). pp. 87-94.

K

Kaushik, S. K. and Sharma, S. K. (2011) On a generalization of atomic decompositions. Albanian J. Math., 5 (1). pp. 21-29.

Klisowski, Michał and Ustimenko, Vasyl (2011) On the implementation of public key algorithm based on graphs and their symmetries. Albanian J. Math., 5 (3). pp. 139-149.

Kumar, S. and Petwal, K. C. (2011) Spectral decomposition of a 4th-order covariance Douglas tensor in *\rm P-Finsler manifolds. Albanian J. Math., 5 (1). pp. 53-65.

Kumar, S. and Petwal, K. C. (2011) Techniques for the decomposition of Cartan's curvature tensor in complex Finsler manifolds. Albanian J. Math., 5 (2). pp. 67-86.

L

Loncar, Ivan (2011) The fixed point property of the products and hyperspaces of arboroids. Albanian J. Math., 5 (2). pp. 103-112.

Lončar, Ivan (2011) Fixed point property for the hyperspaces of non-metric chainable continua. Albanian J. Math., 5 (1). pp. 11-20.

Lounis, Tewfik (2011) Asymptotically optimal tests when parameters are estimated. Albanian J. Math., 5 (4). pp. 193-214.

S

Shor, Caleb McKinley (2011) Genus calculations for towers of functions fields arising from equations of Cab curves. Albanian J. Math., 5 (1). pp. 31-40.

T

Talebi, Yahya and Talaee, Behnam (2011) On F-supplemented modules. Albanian J. Math., 5 (2). pp. 95-102.

U

Ungor, Burcu and Agayev, Nazim and Halicioglu, Sait and Harmanci, Abdullah (2011) On principally quasi-Baer modules. Albanian J. Math., 5 (3). pp. 165-173.

This list was generated on Sat Dec 16 06:41:58 2017 UTC.